Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Lethargic, loss of appetite, weight loss, fever, swelling, mouth ulcers, rashes. Have high BP, diabetes, cholesterol. Will I be okay?

Hello, I am a 68 year old women. For over 2 months i have been very lathargic, loss of appetite resulting to weight loss , fever, swelling, mouth ulcers and rash. My last visit to the doctors office said my sodium level was 126. I currently take medication for thyroid, high blood pressure, diabeties, cholestorol, and blood thinner.
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
With the available described symptoms, there appears to be possibility of Uncontrolled hypothyroidism, viral infection and liver pathology.
Presence of fever, rash, mouth ulcers and loss of appetite suggests the diagnosis.
Mouth ulcers may be due to deficiency of vitamins, zinc, and due to stress.
You should consult with your treating doctor/ internal medicine specialist and should go for thorough check up.
You should go for complete blood count, liver function test, thyroid profile, renal function test and serum electrolytes.
You should take antibiotics, multivitamins and antipyretics for relief of your symptoms.
You should apply steroid ointment Triamcinoilone on ulcers for recovery.
Oral ulcers are at times very difficult to treat and may persist for 2-3 weeks as ulcers has multiple causes.
Take care,
Dr. Mayank Bhargava

Answered: Tue, 26 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor